# SDR SIMA200518601

- Difficulty date: June 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253721283
- Condition: Corroded
- Location: Fuselage
- Part time: 21,203 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REINFORCEMENT WEB AT STA 294 WAS FOUND CORRODED.  BLENDED THE DAMAGED AREA TO REMOVE THE CORROSION.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW REPAIR.  (K)
